MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US

KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US
Model Number TC301US
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, the device giving issues with image output experiencing staticy image and sometimes goes blank.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: complaint verified - intermittent image drop.A functional test confirmed the customer's complaint.Manipulating the iml connector could induce the intermittent image drop failure.A visual inspection was unable to identify any obvious issues with the iml connector.Cleaning the connector did not resolve the issue.The issue occurred with multiple iml test fixture cables, indicating the issue resides with the motherboard connection.The iml connector can't be replaced at karl storz - goleta, so a motherboard replacement will be required.The ccu is over 6 years old, and the connector has become intermittent due to normal wear and tear.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CCU,MODULAR,IMAGE1 S X-LINK,US
Common Device Name
CCU,MODULAR,IMAGE1 S X-LINK,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key22472954
Report Number2027009-2025-01192
Device Sequence Number4106817
Product Code FET
UDI-Device Identifier04048551356562
UDI-Public04048551356562
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC301US
Device Catalogue NumberTC301US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown